Advances in Differential Equations

Abstract periodic Hamiltonian systems

V. Barbu

Full-text: Open access

Article information

Source
Adv. Differential Equations, Volume 1, Number 4 (1996), 675-688.

Dates
First available in Project Euclid: 25 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366896032

Mathematical Reviews number (MathSciNet)
MR1401408

Zentralblatt MATH identifier
0997.34050

Subjects
Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 35K55: Nonlinear parabolic equations 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07] 47N20: Applications to differential and integral equations 58F05

Citation

Barbu, V. Abstract periodic Hamiltonian systems. Adv. Differential Equations 1 (1996), no. 4, 675--688. https://projecteuclid.org/euclid.ade/1366896032


Export citation